# SDR UIEA2021040200807

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2100 Lbl 98
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MD SEAT TRACK CORROSION AT STA 2100, RBL 98.58( REPAIR DAMAGE AREA IAW SRM 53-00-52-2R-6 REPAIR 6 REV 91 AND EI NO T2021A53M-764 REV 2 BOEING DWG NO 65B38251 SH67, REV A, 65B38406 SH8 REV A. EI NO T2021A53M-764 REV 2. ATTACHED THE JC NO 5629861 (801). JOB COMPLETED AND CONDITION CHECK NORMAL. )
